MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP; IV ADMINISTRATION SET
Model Number A2-80070
Medical Device Problem Codes Fluid/Blood Leak (1250); Leak/Splash (1354); Device Operates Differently Than Expected (2913)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/23/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zyno medical is waiting for the arrival of the affected device.
 
Event or Problem Description
Zyno medical was notified of a leaking issue on (b)(6) 2018 from the distributor.The user's description of the incident was forwarded to zyno medical and is as follows: "carboplatin tubing began to leak.Upon further investigation, the tubing appeared to be sliced or cut.Chemo wasted to the floor and two small dots landed on the patient's hand and forearm.The areas on the patient were cleaned with warm water and soap.The floor was cleaned using bleach wipes.The entire bag of carboplatin and tubing was replaced by pharmacy".The drug being infused was carboplatin.There was a delay in delivery due to the incident and chemo was spilled on the floor.No patient injury or harm occurred for this case.The date of the event is (b)(6) 2018.The lot number reported was "16035518 or 17106197".The contract manufacture of the affected set is becton, dickinson and company.
 
Additional Manufacturer Narrative
The customer stated on (b)(6) 2018 that the affected device was not saved.No evaluation was conducted as the device was not sent in for evaluation.The reported leaking issue was not confirmed.
 
Event or Problem Description
This is a follow-up for the initially filed mdr (3006575795-2018-00048).
 
Event or Problem Description
This is a second follow-up for the initially filed mdr (3006575795-2018-00048).
 
Additional Manufacturer Narrative
The reported issue of sliced tubing was not confirmed.The complaint was reported to the contract manufacturer becton, dickinson and company on 10/25/2018.On 03/15/2019, zyno medical received the evaluation report from the contract manufacturer: "samples were not provided for evaluation.Therefore, it was not possible to confirm the reported condition and identify a possible root cause.A complaint search for the past year (from (b)(6) 2017 to (b)(6) 2018) was conducted and no additional complaints related to the reported condition were identified for model a2-80070.No trend related to this condition was identified.In addition, samples were not available for evaluation to confirm the reported condition or to determine a possible root cause.Therefore, the root cause was deemed as unknown.".

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
MDR Report Key7562523
Report Number3006575795-2018-00048
Device Sequence Number1556105
Product Code FPA
UDI-Device Identifier00814371020051
UDI-Public00814371020051
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberA2-80070
Device Catalogue NumberA2-80070
Device Lot Number16035518 OR 17106197
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2018
Supplement Date Received by Manufacturer07/03/2018
03/15/2019
Initial Report FDA Received Date06/01/2018
Supplement Report FDA Received Date07/11/2018
04/03/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1